MathSciNet Relay Station
MathSciNet bibliographic data
MR2058507 55P45 (52B11 55P15 55P48)
Hemmi, Yutaka; Kawamoto, Yusuke Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004), no. 10, 3823–3839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement